Existence and Iterative Algorithms of Positive Solutions for a Higher Order Nonlinear Neutral Delay Differential Equation

Kang, Shin Min, Lee, Sunhong, Guan, Ling, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (165382) :-

Locate this article in:

Bibtex

@article{CIS-287236,
  Author = {Kang, Shin Min and Lee, Sunhong and Guan, Ling and Liu, Zeqing},
  Title = {Existence and Iterative Algorithms of Positive Solutions for a Higher Order Nonlinear Neutral Delay Differential Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {165382},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles